# SDR UIEA00034

- Difficulty date: August 21, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Wing
- Part time: 76,139 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LOWER WING SKIN, SKIN FOUND DAMAGED AT STRINGER S-3C AND STRINGER S-40C BETWEEN LBL 40 AND LBL 50.  SKIN DAMAGED BLENDED OUT, MEASURED, HOLES E/C CHECKED, SKIN FLAT PEENDED AND ALODINED.  A 2024-T3 REINFORCEMENT DOUBLER INSTALLED.  PER ATLAS TELEX AND BOEING REPAIR DATA.  (M)
